Riemannian Manifolds Satisfying Certain Conditions on Pseudo-Projective Curvature Tensor


Creative Commons License

Guler S. , DEMIRBAG S. A.

FILOMAT, vol.30, no.3, pp.721-731, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1603721g
  • Title of Journal : FILOMAT
  • Page Numbers: pp.721-731

Abstract

In this paper we determine some properties of pseudo-projective curvature tensor denoted by (P) over bar on some Riemannian manifolds, especially on generalized quasi Einstein manifolds in the sense of Chaki. Firstly, we consider a pseudo-projectively Ricci semisymmetric generalized quasi Einstein manifold. After that, we study pseudo-projective flatness of this manifold. Moreover, we construct a non-trivial example for a generalized quasi Einstein manifold to prove the existence.